# SDR DHL2003807538

- Difficulty date: October 21, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 84,293 hours, 26,186 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 84,293 hours, 26,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCESSORY COMPT FRAME CRACK 1.000 STA 55.000 L-24R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG 2.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  TRIMMED OUT FRAME CRACKED SEGMENT AND FABRICATED NEW FRAME SEGMENT AND 2EA SPLICE ANGLES IAW SRM 53-2-0 FIG 2.  HEAT TREATED FRAME SEGMENT AND SPLICE ANGLES IAW SRM 51-1-1.  CLEANED, TREATED AND PRIMED AREA, FRAME SEGMENT AND SPLICE ANGLES IAW SRM 51-1-8B.  INSTALLED NEW FRAME SEGMENT AND SPLICE ANGLES APPLYING PRC SEALANT IAW SRM 53-2-0 FIG 2, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1, SRM 51-1-15 PG 1.
